# SDR UALA2011111706305

- Difficulty date: November 17, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 35,187 hours, 14,232 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ODOR LIKE BURNT TOAST OR COFFEE AT DOOR 2L AND REAR CABIN.  SAMC TEXT:  CHECK BEHIND COFFEEMAKERS AND OVENS FOR EVIDENCE OF ARCING, INSIDE OVENS, COFFEEMAKERS AND HOTPLATES FOR POSSIBLE SOURCES OF SMOKE, ALSO CHECK LIGHTING BALLASTS FOR EVIDENCE OF SCORCHING.  RAN PACKS NO DEFECTS NOTED, INSPECTED AND FOUND NO DEFECTS WITH HOT PLATES, BALLASTS OR COFFEEMAKERS.  FOUND OVEN R41 IN AFT GALLEY OPERATING HOT AND AT SOURCE OF ODOR.  DEACTIVATED AND DEFERRED OVEN R41 PER MEL 2522AD.  REPLACED GALLEY OVEN PER MM, OPS CHK OKAY.
